How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.tiwari Your Own Question
Dr.tiwari
Dr.tiwari, Doctor
Category: Medical
Satisfied Customers: 5256
Experience:  M.D.
8775652
Type Your Medical Question Here...
Dr.tiwari is online now
A new question is answered every 9 seconds

Experiencing twitching inside - left side of abdomen by rib

Resolved Question:

Experiencing twitching inside - left side of abdomen by rib cage - no pain but becoming quite annoying. please help
Submitted: 6 years ago.
Category: Medical
Expert:  Dr.tiwari replied 6 years ago.
Chat Conversation Started
Dr.tiwari :

Hello,

Customer:

hello

Dr.tiwari :

Will you please answer some questions so that i can help you-

1.Are you taking treatment for high blood pressure or diabetes?
2.Are you feeling excessively stressed?
3.Is there any recent dehydration problem or are you taking less liquids?
Please reply.

Customer:

1. No

Customer:

2. no 3. no

Dr.tiwari :

Thanks for information.

Dr.tiwari :

The localized twitching is not serious one but surely it may annoy you.This may occur in all muscles of the body.This is only a local firing of the muscles of the body.This may occur due to dehydration,aging process or more seriously a developing motor neuron disease.
I will advice you to rule out these factors & increase the intake of vitamin b complex.If this does not resolve your problem then have aconsultation with your neurologist.He may run some test like NCV & EMG study.

Hope this will help you.

Customer:

should I have any concern about an anurisium in the arota that is in the abdomen? Does it travel to the left side by the rib cage?

Dr.tiwari :

No,The abdominal aorta passes in the midline.

Dr.tiwari :

& also it will not lead to feeling of twitch but a pulsating feeling with localized pain.

Customer:

thanks how much Vit B should I take daily?

Dr.tiwari :

Yes.

Dr.tiwari :

It will help you.

Customer:

Since this has been getting worse over the past two weeks - how long should I wait after increasing intake of water and Vit B before going to the DR.

Dr.tiwari :

You should take it for at least 2-3 weeks.But if mean while symptoms does not improve or progresses then you may consult your doctor early.

Dr.tiwari :

Do you have any other queries?

Dr.tiwari :

If you are satisfied with my answer then please PRESS GREEN ACCEPT.

Dr.tiwari and 3 other Medical Specialists are ready to help you
Expert:  Dr.tiwari replied 6 years ago.
Chat Conversation Ended

If you are still working with your Expert on this question, you can post additional replies and receive additional information on this page.  If you received a satisfactory answer in Chat, you can accept the chat conversation above.